International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 99 | Views: 240

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015 | Rating: 6.1 / 10


Dominating-x-Color Number of Harary Graph

T. Ramachandran [3] | A. Naseer Ahmed


Abstract: Let G = (V, E) be a graph. A graph G is k-colorable if it has a proper k-coloring. The chromatic number (G) is the least k such that G is k- colorable. In this paper, we examine the relation between the domination number, chromatic number and dominating -color number of Harary graph Hk, n. And we answer a question posed in [1] by showing that if q = 0, then (H_ (2r, n)) = p if not p + 1 such that n = (r + 1) s + t and n = ps + q with r t 0, s > q 0.


Keywords: Proper coloring, Chromatic number, Maximal independent set, Domination number, Dominating--color number


Edition: Volume 4 Issue 3, March 2015,


Pages: 672 - 674



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top